MathSciNet Relay Station
MathSciNet bibliographic data
MR982724 (90c:65016) 65D05 (41A05)
Deslauriers, Gilles; Dubuc, Serge Symmetric iterative interpolation processes. Fractal approximation. Constr. Approx. 5 (1989), no. 1, 49–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement